MathSciNet Relay Station
MathSciNet bibliographic data
MR1447036 57M40 (57N10)
Ladegaillerie, Yves Réduction de 3-complexes galoisiens. Complexes sphériques. (French) [Reduction of Galois complexes. Spherical complexes] C. R. Acad. Sci. Paris Sér. I Math. 324 (1997), no. 6, 651–654.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement